`a`
Communications on Pure and Applied Analysis (CPAA)
 

Global existence of solutions for the thermoelastic Bresse system
Pages: 1395 - 1406, Issue 4, July 2014

doi:10.3934/cpaa.2014.13.1395      Abstract        References        Full text (367.4K)           Related Articles

Yuming Qin - Department of Applied Mathematics, Donghua University, Shanghai 201620, China (email)
Xinguang Yang - College of Information Science and Technology, Donghua University, Shanghai 201620, China (email)
Zhiyong Ma - College of Science, Shanghai Second Polytechnic University, Shanghai, 201209, China (email)

1 J. A. C. Bresse, Cours de Méchanique Appliquée, Mallet Bachelier, 1859.       
2 C. M. Dafermos, On the existence and the asymptotic stability of solution to the equations of linear thermoelasticity, Arch. Rational Mech. Anal., 29 (1968), 247-271.
3 C. M. Dafermos, Asymptotic stability in viscoelascity, Arch. Rational Mech. Anal., 37 (1970), 297-308.
4 C. M. Dafermos, An abstract Volterra equation with applications to linear viscoelascity, J. Differential Equations, 7 (1990), 554-569.
5 R. H. Fabiano and K. Ito, Semigroup theory and numerical approximation for equations arising in linear viscoelascity, SIAM J. Math. Anal., 21 (1990), 374-393.       
6 L. H. Fatori and J. E. Muñoz Rivera, Rates of decay to weak thermoelastic Bresse system, IMA J. Appl. Math., 75 (2010), 881-904.       
7 S. W. Hansen, Exponential energy decay in a linear thermoelastic rod, J. Math. Anal. Appl., 167 (1992), 429-442.       
8 F. L. Huang, Characteristic conditions for exponential stability of linear dynamical systems in Hilbert spaces, Ann. Differential Equations, 1 (1985), 43-56.       
9 K. Liu and Z. Liu, On the type of $C_0$-semigroup associated with the abstract linear viscoelastic system, Z. angew. Math. Phys., 47 (1996), 1-15.       
10 W. J. Liu, Partial exact controllability and exponential stability in higher dimensional linear thermoelascity, ESAIM: Control Optim. Calc. Var., 3 (1998), 23-48.       
11 W. J. Liu, The exponential stabilization of higher-dimensional linear system of thermoviscoelasticity, J. Math. Pures Appl., 77 (1998), 355-386.       
12 Z. Liu and B. Rao, Energy decay rate of the thermoelastic Bresse system, Z. angew. Math. Phys., 60 (2009), 54-69.       
13 Z. Liu and S. Zheng, On the exponential stability of linear viscoelasticity and thermoviscoelasticity, Quart. Appl. Math., LIV (1996), 21-31.       
14 Z. Liu and S. Zheng, Semigroups Associated with Dissipative Systems, Research Notes in Mathematics, 389, Chapman & Hall/CRC, Boca Raton, FL, 1999.       
15 Z. Ma, Exponential stability and global attractors for a thermoelastic Bresse system, Adv. Difference Equations, 1 (2010), 1-17.       
16 S. A. Messaoudi and B. Said-Houari, Energy decay in a Timoshenko-type system of thermoelasticity of type III, J. Math. Anal. Appl., 348 (2008), 298-307.       
17 J. E. Muñoz Rivera and H. D. Fernández Sare, Stability of Timoshenko systems with past history, J. Math. Anal. Appl., 339 (2008), 482-502.       
18 A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, Berlin, Heidelbery, Tokyo, 1983.
19 J. Prüss, On the spectrum of $C_0$-semigroups, Trans. Amer. Math. Soc., 284 (1984), 847-857.       
20 Y. Qin and Z. Ma, Global existence of the higher-dimensional linear system of thermoviscoelasticity, Preprint.       
21 Y. Qin, Nonlinear Parabolic-Hyperbolic Coupled Systems and Their Attractors, Operator Theory, Advances and Applications, Vol. 184, Birkh\"auser, Basel-Boston-Berlin.       
22 Y. Qin, Universal attractor in $H^4$ for the nonlinear one-dimensional compressible Navier -Stokes equations, J. Differential Equations, 207 (2004), 21-72.       
23 Y. Qin and J. E. Muñoz Rivera, Universal attractors for a nonlinear one-dimensional heat-conductive viscous real gas, Proc. Roy. Soc. Edinburgh, 132(A) (2002), 685-709.       
24 Y. Qin, S. Deng and B. W. Schulze, Uniform compact attractors for a nonlinear non-autonomous equation of viscoelastisity, J. Partial Differential Equations, 22 (2009), 152-192.       
25 R. Racke, Y. Shibata and S. Zheng, Global solvability and exponential stability in one-dimensional nonlinear thermoelasticity, Quart. Appl. Math., 4 (1993), 751-763.       
26 R. Racke and J. E. Muñoz Rivera, Midly dissipative nonlinear Tymoshenko systems-Global existence and exponential stability, J. Math. Appl. Anal., 276 (2002), 248-278.
27 Y. Shibata, Neumann problem for one-dimensional nonlinear thermoelascity, Banach Center Publication, 27 (1992), 457-480.
28 M. Slemrod, Global existence, uniqueness, and asymptotic stability of classical smooth solutions in one-dimensional nonlinear thermoelascity, Arch. Rational Mech. Anal., 76 (1981), 97-133.
29 S. P. Timoshenko, On the correction for shear of the differential equation for transverse vibrations of prismatic bars, Philosophical Magazine, 6 (1921), 744-746.
30 X. Zhang and E. Zuazua, Decay of solutions of the system of thermoelasticity of type III, Comm. Contemp. Math., 5 (2003), 25-83.
31 S. Zheng, Nonlinear Evolution Equations, Pitman Monogr. Survey. Pure Appl. Math., Vol. 133, CRC Press, USA, 2004.
32 S. Zheng and Y. Qin, Maximal attractor for the system of one-dimensional polytropic viscous ideal gas, Quart. Appl. Math., 3 (2001), 579-599.
33 S. Zheng and Y. Qin, Universal attractors for the Navier-Stokes equations of compressible and heat conductive fluids in bounded annular domains in $R^n$, Arch. Rational Mech. Anal., 160 (2001), 153-179.

Go to top